# SDR REXA97147

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 652
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6224022001
- Condition: Failed
- Location: Radar System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP.  REMOVED AND REPLACED RADAR TRANSCEIVER.  (M)
